Real Analysis Exchange

Some remarks on absolute summability methods

S. M. Mazhar

Full-text: Open access


This note deals with certain recent results concerning summability \(|\overline{N},p_n|_k\).

Article information

Real Anal. Exchange, Volume 22, Number 1 (1996), 396-403.

First available in Project Euclid: 1 June 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 40F05: Absolute and strong summability (should also be assigned at least one other classification number in Section 40) 40D25: Inclusion and equivalence theorems

Absolute Cesáro summability


Mazhar, S. M. Some remarks on absolute summability methods. Real Anal. Exchange 22 (1996), no. 1, 396--403.

Export citation


  • H. Bor, On $|\overline{N},p_n|_k$ summability factors of infinite series, Tamkang J. Math. 16 (1985), 13–20.
  • H. Bor, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1985), 147–149.
  • H. Bor, A note on two summability methods, Proc. Amer. Math. Soc. 98 (1986), 81–84.
  • H. Bor, A note on absolute summability methods, Real Anal. Exchange 18 (1992-1993), no. 1, 537–543.
  • H. Bor and B. Thorpe, On some absolute summability methods, Analysis 7 (1987), 145–152.
  • H. Bor and B. Thorpe, A note on two absolute summability methods, Analysis 12 (1992), 1–3.
  • K. Chandrasekharan, The second theorem of consistency for absolutely summable series, Jour. Indian. Math. Soc. 6 (1942), 168–180.
  • T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. 7 (1957), 113–141.
  • E. Kogbetliantz, Sur les séries absolument summables par la méthode des moyennes arithmétiques, Bull. Sci. Math. 49 (1925), no. 2, 234–256.
  • M. A. Sarigol, Necessary and sufficient conditions for the equivalence of the summability methods $|\overline{N},p_n|_k$ and $|C,1|_k$, Indian J. Pure Appl. Math. 22 (1991), 483–489.
  • M. A. Sarigol, On the absolute Riesz summability factors of infinite series, Indian J. Pure Appl. Math. 23 (1992), 881–886.
  • M. A. Sarigol, Characterization of summability factors for Riesz methods, J. Univ. Kuwait (science) 21 (1994), 1–6.